# SDR DALA14033253262

- Difficulty date: May 11, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 47,526 hours, 21,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD LOWER CORNER OF AFT LAVATORY SERVICE PAN, INSIDE AFT CARGO BIN AFT BULKHEAD.  REPAIRED IAW ERA 525852-14, REV ORIG COMPLIED WITH PERMANENT REPAIR SECTION II OF AFT LAV SERVICE PAN DOUBLER AND STRINGER 38R IAW ERA 525852-14, REV B.  SERVICE CHECK 23MAY14, NOTE TO MONITOR RECORDS PERMANENT REPAIR C/W.  CLOSED LOG AND REMOVED MONITOR INSPECTION.
